A 21-year-old female asked:
does injection kenacort (triamcinolone) 40mg causes periods problem?
2 doctor answers
Dr. Michael Fisher answered
32 years experience Dermatology
Steroids and Period: Menstrual irregularities are listed as a side effect on the package insert from the drug manufacturer. Also, it is recommended that the drug should not be used during pregnancy or while nursing a baby. I would not continue this treatment if you are trying to conceive.
Answered on Jul 20, 2013
Dr. Philip Ellerin answered
56 years experience Dermatology
Normal Reaction: Steroid injections such as kenalog (triamcinolone) can cause an earlier, heavier, or prolonged period- this is normal and usually for only one or two menstrual cycles then returns to normal.
Answered on Jul 24, 2013
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month